# SDR HALA2010101400513

- Difficulty date: October 14, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,846 hours, 17,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FLOORBEAM TOP CHORD, AT BS 654+88,LBL11 - LBL20.  BLENDED AND ASSESSED BEYOND SRM 53-00-51.1A.1, REV 84 LIMITS, (0.028"). REPAIR CARRIED OUT IAW SRM 53-00-51 REV.84.
